Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
185 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes nausea after taking Ibuprofen?

Hi, yesterday I had a sudden severe throbbing headache on the top of my head. I took 1200mg of ibuporofen but I became nauseous and weak and had to lie down. After about an hour I asked a friend to drive me to the emergency room but by the time I got there I began to feel better so I opted not to check in. I went home and rested and felt better but today I ve had a headache at the back of my head near my neck and my neck is getting stiff and painful as well. Should I be concerned?
Tue, 26 Mar 2019
Report Abuse
General & Family Physician 's  Response
Hi,

Get your BP checked. Take simple paracetamol to start with and that too post meals. Add PPI like pantoprazole. You may need an eye check-up, fundus examination and brain scan if the problem continues.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. AJEET SINGH, General & Family Physician

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes nausea after taking Ibuprofen?

Hi, Get your BP checked. Take simple paracetamol to start with and that too post meals. Add PPI like pantoprazole. You may need an eye check-up, fundus examination and brain scan if the problem continues. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. AJEET SINGH, General & Family Physician